# SDR SWAA2022032105831

- Difficulty date: September 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR L/E PNL 521FB FWD O/B CORNER HAS CRACK FROM FASTENER HOLE TO EDGE / REMOVED PANEL 521FB FROM AIRCRAFT IAW SOPM 20-50-01 59402U 22SEP19 8119C 22SEP19 LT WING LWR L/E PNL 521FB FWD O/B CORNER CRACK WAS REPAIRED IAW SRM 51-70-05-22-6 20021C 24SEP19 INSTALLED LT WING LWR L/E PNL 521FB PER SRM 2050-01
